Aa
A
A
Close
Blank
Avatar universal
Neck pain after PEP
Hi,

I finished a course of PEP (Trizivir) 5 days ago. Until 2 days ago I still experienced nausea, which is better now. The feeling of hunger is slowly coming back. But, I have a very stiff neck (neck pain) sinds a couple of weeks. I though it was related to the PEP, but it is still present. Is it possible that it is still caused by the PEP in my system and will go away?
Does anyone have some experience with this?

thanks!
Cancel
13 Answers
13 Answers
Page 1 of 1
Avatar universal
Pep can have side effects, why did. You need pep in the first places?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
condom broke during sex with female with unknown background :/
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Usually does not require pep, where did this happen in USA? Sex worker?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
No, Europe, Massage Girl, probably CSW.
But the PEP is finished now, I am worried that the neck stiffness will remain :s
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Could be anxiety based. Surprised a doctor gave you pep.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
He prescribed it to me because I really wanted it, I was very scared. I paid for it myself... Do you think I could have done any permanent damage?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
permanent damage: not only my neck, but maybe something else?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Doubtful, I say anxiety based.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
If you are concerned you'll need to see your doctor.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I started my pep 4 days ago and I am feeling light headed, vomiting, no appetite and a bit dizzy, failing to concentrate, I am just different....did you experience these symptoms as well and for how long?need to just know if it's normal....help bro
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
What did you expect? That medication isn't like taking an aspirin. I'm sure you were given a paper that describes all the side effects of the medication.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi Craigtee,

yes, I had this too, what medication are you on?
The first 2 weeks I had these effects, the next week it was all better, then it came back... Now I'm 5 days without and still nog feeling that good...

What was the reason you're on PEP?

Hang in there!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Please use the PM for conversations.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV Prevention Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top HIV Answerers
370181 tn?1428180348
Blank
RubyWitch
Arlington, WA
366749 tn?1370585676
Blank
diver58
Karachi, Pakistan
1508374 tn?1380812110
Blank
BeStrong_
Athens, Greece
Avatar m tn
Blank
alderick84
Bogotá, Colombia
3191940 tn?1447272317
Blank
CurfewX
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL